Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 64, NWS Midland/Odessa, TX

June 21, 2011Reagan County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 21, 2011, 8:17 PM CDT for Reagan County, Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2011, 8:17 PM CDT (01:17 UTC)
Expired
Jun 21, 2011, 9:15 PM CDT
In force
58 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

County Reagan County, TX

The radar

The Midland/Odessa radar (KMAF), 81 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 4:58 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 1.3 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2011-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 347 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2011-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
347 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
3073 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

015 
WUUS54 KMAF 220117
SVRMAF
TXC383-220215-
/O.NEW.KMAF.SV.W.0064.110622T0117Z-110622T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
817 PM CDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN REAGAN COUNTY IN WEST TEXAS...

* UNTIL 915 PM CDT

* AT 815 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 14
  MILES SOUTHEAST OF NORTH REAGAN FIRE STATION...OR 21 MILES NORTH OF
  BIG LAKE...MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  EASTERN REAGAN COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER IS OCCURRING
OR IS IMMINENT. WIND GUSTS IN EXCESS OF 60 MPH... HAIL AN INCH IN
DIAMETER OR LARGER... VERY HEAVY RAIN... AND DEADLY LIGHTNING ARE ALL
LIKELY. IF YOU ARE IN THE PATH OF THIS SEVERE STORM MOVE TO SAFE
SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3163 10128 3137 10128 3147 10177 3164 10177
TIME...MOT...LOC 0117Z 289DEG 17KT 3149 10139

$$
1 follow-up statement
693 
WWUS54 KMAF 220144
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
844 PM CDT TUE JUN 21 2011

TXC383-220215-
/O.CON.KMAF.SV.W.0064.000000T0000Z-110622T0215Z/
REAGAN TX-
844 PM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHERN REAGAN COUNTY...

AT 841 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 16 MILES SOUTHEAST OF NORTH REAGAN FIRE STATION...OR ABOUT 20
MILES NORTH OF BIG LAKE...MOVING EAST AT 20 MPH.  ANOTHER STRONG 
STORM WAS LOCATED ON THE REAGAN GLASSCOCK COUNTY LINE NEAR FM 2401.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...EAST
CENTRAL REAGAN COUNTY AND EXTREME EAST CENTRAL REAGAN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3163 10128 3137 10128 3147 10177 3164 10177
TIME...MOT...LOC 0143Z 289DEG 17KT 3147 10135

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 6:29 PM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, Jun 21, 6:29 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
629 PM CDT TUE JUN 21 2011

.DISCUSSION...

&&

.AVIATION...
VFR CONDITIONS FOR ALL TAF SITES.  STORMS HAVE DEVELOPED ALONG A
FRONTAL BOUNDARY RUNNING ACROSS THE PERMIAN BASIN TO THE DAVIS
MOUNTAINS.  HAVE INCLUDED TEMPO TSRA THIS EVENING FOR MAF AND FST.

&&

.PREV DISCUSSION... /ISSUED 523 PM CDT TUE JUN 21 2011/

UPDATE...
UPDATED TO ISSUE SEVERE THUNDERSTORM WATCH

DISCUSSION...
THERE IS A CHANCE OF THUNDERSTORMS DEVELOPING ALONG A FRONTAL
BOUNDARY FROM GARDEN CITY TO PECOS AND INTO FORT DAVIS. SOME OF
THESE THUNDERSTORMS COULD BECOME SEVERE. HAIL AND DAMAGING WINDS
WILL BE THE MAIN CONCERNS WITH THESE STORMS.

PREV DISCUSSION... /ISSUED 216 PM CDT TUE JUN 21 2011/

DISCUSSION...
COLD FRONT HAS BROUGHT RELIEF FROM RECORD HEAT AND WILL PROVIDE
FOCUS FOR TSTM DEVELOPMENT THIS PM AND EVENING. VISIBLE IMAGERY
SHOWS FRONT IS IN SRN PB. DWPNTS FROM U50S TO THE U60S ALONG AND S
OF FRONT WITH STEEP LR/S WILL CONTRIBUTE TO MODERATE INSTABILITY
THIS PM. THIS WITH DAYTIME HEATING AND POTENTIAL FOR MINOR SHRTWV
TROF IS A FAVORABLE PATTERN FOR TSTMS TO DEVELOP. EXPECT SCATTERED
POPS WILL SUFFICE AND HAVE TRENDED UP. 85H WINDS WILL VEER TO THE SE
OVERNIGHT AND STORMS WILL HAVE AN OPPORTUNITY TO BUILD NWD INTO THE
PB AS 85H MSTR TRANSPORT INCREASES ACRS PB. MET MOS HAS TRENDED POPS
UP SOME...BUT HIEST POPS WILL BE E. THERE IS POTENTIAL FOR SEVERE
STORMS TOO WITH SAID INSTABILITY AND 25-30KTS 0-6KM BULK SHEAR. NW
MID LEVEL FLOW WILL PERSIST WED AND THERE WILL BE ANOTHER INCREASED
CHANCE OF STORMS IN THE AFTERNOON. FRONTAL REMNANTS BECOME DIFFICULT
TO FIND IN WIND/TEMP FIELDS HOWEVER THERE IS EVIDENCE IN MSTR
CONVERGENCE FIELDS/LOW LEVEL THETA-E RIDGE. INITIATION ACRS THE
PLAINS LOOKS TO BE FAVORED IN THE LEA COUNTY/NRN PB AND WITH
DIFFLUENT NW 5H FLOW TSTMS THAT DEVELOP WILL DRIFT SE...THIS IS
FURTHER SUPPORTED WITH DEVELOPMENT OF LLJ. ALSO EXPECT THAT STORMS
WILL DEVELOP IN THE MTNS WHERE DWPNTS WILL BE 45-50 WITH STEEP LR/S.
BASED ON DWPNTS/MUCH HIER PW/S EXPECT THAT STORMS WILL BE MORE WET
THAN DRY FOR ONCE. INCREASED MSTR WILL KEEP TEMPS IN CHECK AND MET
MOS GUIDANCE MAY BE ON THE HIGH SIDE FOR ONCE TOO. CAPES 1000-2000
J/KG AND BULK SHEAR OF 25-30KTS ACRS PB SUGGEST SEVERE STORMS WILL
BE POSSIBLE. MID LEVEL RIDGE INCREASES ITS PRESENCE AND INSTABILITY
WILL DECREASE WHILE LOW LEVEL FOCUS BECOMES LESS SO. DWPNTS HOLD
NEAR 40 IN THE MTNS AND WITH STEEP LR/S ISOLD TSTMS CAN/T BE RULED
OUT THERE. MID LEVEL RIDGE EXERTS A BIG PRESENCE FRI-TUE. THE 85H
TEMPS WILL SOAR FOR THE MOST PART AND WIDESPREAD TRIPLE DIGIT WILL
RETURN ESPECIALLY FRI-SUN WHEN 85H TEMPS RANGE FROM NEAR 30C ACRS
ERN PB TO 36C IN SE NM AND AT LEAST 32C ALONG THE RIO GRANDE. DWPNTS
WILL MOSTLY STAY IN THE 60S AND SO MORNING LOW WILL BE IN THE WARM
SIDE. MAY LITTLE CHANGE BEYOND THURSDAY. HEAT ADVISORY CONDITIONS
MAY RETURN TO THE RIO GRANDE BY THE WEEKEND.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES... BIG BEND AREA...PRESIDIO VALLEY...TERRELL.

&&
Hazardous weather outlook, Jun 21, 1:06 PM CDT, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
106 PM CDT TUE JUN 21 2011

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-221200-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
106 PM CDT TUE JUN 21 2011 /1206 PM MDT TUE JUN 21 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT CHANCE TO A CHANCE OF THUNDERSTORMS THROUGH
TONIGHT ACROSS MUCH OF WEST TEXAS. THE GREATEST AREAL COVERAGE OF
STORMS IS EXPECTED TO BE EAST OF A LAMESA...WINK...CASTOLON LINE.
SOME OF THE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE
PRODUCING LARGE HAIL AND DAMAGING WINDS. IN ADDITION LOCALLY HEAVY
RAINFALL AND CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH THE
STRONGER STORMS.

A HEAT ADVISORY REMAINS IN EFFECT THROUGH MID EVENING ALONG THE
RIO GRANDE RIVER FROM THE PRESIDIO VALLEY TO SOUTHERN TERRELL
COUNTY. HIGH TEMPERATURES LATE THIS AFTERNOON ARE EXPECTED TO
CLIMB BACK INTO THE 105 TO 110 DEGREE RANGE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT CHANCE TO A CHANCE OF THUNDERSTORMS ACROSS
SOUTHEAST NEW MEXICO AND WEST TEXAS WEDNESDAY AND WEDNESDAY NIGHT.
SOME STORMS WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE
WITH LARGE HAIL AND DAMAGING WINDS. IN ADDITION THE STRONGER STORMS
WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAINFALL AND CLOUD TO
GROUND LIGHTNING.

NEAR RECORD TO RECORD HIGH TEMPERATURES WILL RETURN TO MUCH OF
WEST TEXAS AND SOUTHEAST NEW MEXICO BY THURSDAY AND LAST THROUGH
THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED ACROSS THE EASTERN PERMIAN
BASIN AND LOWER TRANS PECOS REGION LATE THIS AFTERNOON OR EARLY
THIS EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jun 21, 5:23 PM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
523 PM CDT TUE JUN 21 2011

TXZ063-212245-
GLASSCOCK-
523 PM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTHERN GLASSCOCK COUNTY UNTIL 545 PM CDT...

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT...

A STRONG THUNDERSTORM WAS LOCATED OVER SAINT LAWRENCE AT 522 PM
CDT...MOVING EAST AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR SOUTHWESTERN TEXAS.

&&
Special weather statement, Jun 21, 6:01 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
601 PM CDT TUE JUN 21 2011

TXZ063-212330-
GLASSCOCK-
601 PM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL GLASSCOCK COUNTY UNTIL 630 PM CDT...

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT...

A STRONG THUNDERSTORM WAS LOCATED ALONG HIGHWAY 158...15 MILES
EAST OF GARDEN CITY OVER EXTREME EAST CENTRAL GLASSCOCK COUNTY AT
600 PM CDT...MOVING EAST AT 5 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR SOUTHWESTERN TEXAS.

&&
Special weather statement, Jun 21, 6:40 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
640 PM CDT TUE JUN 21 2011

TXZ063-220015-
GLASSCOCK-
640 PM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL GLASSCOCK COUNTY UNTIL 715 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 15 MILES EAST OF GARDEN CITY ALONG
HIGHWAY 158 IN EXTREME EAST CENTRAL GLASSCOCK COUNTY AT 640 PM
CDT...MOVING SOUTHEAST AT 5 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. IF SEVERE WEATHER IS
OBSERVED OR A WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR
ROOM.

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&
Special weather statement, Jun 21, 7:49 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
749 PM CDT TUE JUN 21 2011

TXZ074-081-220145-
BIG BEND AREA-DAVIS/APACHE MOUNTAINS AREA-
749 PM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS
AFFECTING NORTH CENTRAL BREWSTER COUNTY UNTIL 845 PM CDT...

A THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS WAS
LOCATED 6 MILES WEST OF MARATHON AT 748 PM CDT...MOVING NORTHEAST AT
20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. IF SEVERE WEATHER IS
OBSERVED OR A WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR
ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR SOUTHWESTERN TEXAS.

&&
Special weather statement, Jun 21, 7:51 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
751 PM CDT TUE JUN 21 2011

TXZ070-220145-
REAGAN-
751 PM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHERN REAGAN COUNTY UNTIL 845 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 12 MILES EAST OF NORTH REAGAN FIRE
STATION AT 751 PM CDT...MOVING EAST AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR SOUTHWESTERN TEXAS.

&&
Special weather statement, Jun 21, 7:53 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
753 PM CDT TUE JUN 21 2011

TXZ063-220115-
GLASSCOCK-
753 PM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTHERN GLASSCOCK COUNTY UNTIL 815 PM CDT...

STRONG THUNDERSTORMS WERE SOUTH OF HIGHWAY 158 AND GARDEN CITY
AT 751 PM CDT...MOVING SOUTH AT 5 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... VERY HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR SOUTHWESTERN TEXAS.

&&

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:48 PM CDTAreal Flood AdvisoryMAFGlasscock3 hr
Jun 21, 7:55 PM CDTSevere Thunderstorm WarningMAFBrewster65 min
Jun 21, 8:01 PM CDTSevere Thunderstorm WarningMAFGlasscock59 min
Jun 21, 8:57 PM CDTAreal Flood AdvisoryMAFReagan3 hr
Jun 21, 9:10 PM CDTSevere Thunderstorm WarningMAFMidland, Upton65 min
Jun 21, 9:43 PM CDTSevere Thunderstorm WarningMAFCrane, Upton62 min
Jun 21, 9:57 PM CDTAreal Flood AdvisoryMAFUpton3 hr
Jun 21, 10:09 PM CDTAreal Flood AdvisoryMAFReagan3 hr
Jun 21, 10:42 PM CDTSevere Thunderstorm WarningMAFCrane, Upton63 min
Jun 21, 10:54 PM CDTAreal Flood AdvisoryMAFUpton3 hr
Jun 21, 11:06 PM CDTAreal Flood AdvisoryMAFCrane3 hr
Jun 21, 11:16 PM CDTSevere Thunderstorm WarningMAFPecos, Reagan, Upton59 min
Jun 22, 12:05 AM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Upton55 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.